Please use this identifier to cite or link to this item:
Title: On distribution of multi-dimensional planes in the Euclidian space
Authors: Ivlev, Е. Т.
Pshenichnikova, А. S.
Barysheva, Galina Anzelmovna
Keywords: multi-dimensional planes; Euclidian space; squares; two-dimensional; distribution; functions; arguments; Cauchy-Riemann conditions
Issue Date: 2007
Publisher: Томский политехнический университет
Citation: Ivlev Е. Т. On distribution of multi-dimensional planes in the Euclidian space / Е. Т. Ivlev, А. S. Pshenichnikova, V. К. Barysheva // Bulletin of the Tomsk Polytechnic University. — 2007. — Vol. 310, № 3. — [P. 28-32].
Abstract: Reflections of two-dimensional squares of m-planes and normal (n-m)-planes of distribution in, defined by two corresponding functions of two arguments meeting the Cauchy-Riemann conditions have been studied.
Appears in Collections:Известия ТПУ

Files in This Item:
File Description SizeFormat 
bulletin_tpu-2007-310eng-3-07.pdf381,48 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.